Is anxiety a normal symptom?

Hello all,

I will get right to the point. I have been really doing well, in correcting all of my deficiencies. Until recently, I have also been feeling a whole lot better. With the advice of my PCD, I started to decrease my dosage of propranolol. I was initially on a dose of 20mg 3 times a day. I reduced that to 15mg 3 times a day for 5 days, and all was going great, but now I am at 10mg 3 times per day and starting to get mild anxiety, especially at night.

I was truly hoping that since the majority of my other issues are gone, that things would go smoothly.

Any thoughts?

DanteNXS

Last edited by

6 Replies

oldestnewest
  • You may need to wait a little longer although anxiety isn't a nice sensation at all. Maybe have a word with GP. It's good you're reducing propropanol as it can affect the uptake of your thyroid hormones although many need it when their heart is too fast.

  • Well done Dante,

    It sounds as if you are making great progress.

    Difficult to comment on Propranolol apart form to agree with shaws about slowing down the reduction. It is true Propranolol may alter thyroid hormone behaviour and so you want stop them but these are important meds in your recovery.

    Wishing you well.

    Flower

    ……………………………………………………………………………………………………………………

    Disclaimer: I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

    ……………………………………………………………………………………………………………………

  • Thanks, I did some additional research and found that anxiety is a common symptom when coming off propranolol, so I will reduce at a slower rate and deal with it. I also spoke with a herbologist, who suggested some calming herbs to take during this time.

    Wish me luck.

  • Dante,

    Anxiety is real but sometimes knowing other supports are there can help enormously so calming herbs may be good. Ensure nothing interacts with thyroid function though.

    I meditate and if in a really bad way, use guided meditation. There is loads on the net or you can buy a cd.

    Flower

  • Its a symptom of UAT and if you take any form of thyroxine it is negated by any form of anti-depressant so there is little point in taking thyroid replacement hormones.

  • I am not on any other meds than propranolol, and I was never prescribed anything for my thyroid, or pituitary, as the doctors could never figure which one was actually being effected, go figure.

    The anxiety is really quite mild, so I can deal with it for now. The herbs do not appear to have any adverse effects on the thyroid, from what the herbologist stated.

    I believe the issue was my pituitary, as I had low ACTH, Prolactin, and TSH, as well as high RT3. Now all of these are much better. My RT3 went from 33 down to 14 in 2 months.

    I appreciate the info and concerns.

    DanteNXS

You may also like...